Quantum random walks and thermalisation

Belton, Alexander C. R. (2010) Quantum random walks and thermalisation. Communications in Mathematical Physics, 300 (2). pp. 317-329. ISSN 0010-3616

This is the latest version of this item.

Full text not available from this repository.

Abstract

It is shown how to construct quantum random walks with particles in an arbitrary faithful normal state. A convergence theorem is obtained for such walks, which demonstrates a thermalisation effect: the limit cocycle obeys a quantum stochastic differential equation without gauge terms. Examples are presented which generalise that of Attal and Joye (J Funct Anal 247:253–288, 2007).

Item Type:
Journal Article
Journal or Publication Title:
Communications in Mathematical Physics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
40830
Deposited By:
Deposited On:
26 May 2011 15:58
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:09

Available Versions of this Item